my glucose level for five tests in 2012 were from 88 to 106. Three days ago it was 61. I can get no info on this from the lab or doctor. I have not changed exercise or diet or medications. but have a stuporous, sick hour or so on waking. Could you please offer a comment about this?
61 is a little low, but if you are feeling symptoms related to it, you should follow up with your doctor. IF you are a diabetic, your medication may need adjustment. IF you are not a diabetic, there are other possible causes for a low blood sugar including side affects from other medications, metabolic disorder, and alcohol consumption. Follow up with your primary care doctor if these symptoms have persisted. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.